American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[3] Gabriella D’Este. Looking for indecomposable right bounded complexes. Contemporary Mathematics 576 (2012) 41-56.
Book volume table of contents   
View Article: PDF

[4] Xiao-Wu Chen. A short proof of HRS-tilting. Proc. Amer. Math. Soc. 138 (2010) 455-459. MR 2557163.
Abstract, references, and article information   
View Article: PDF

[5] Phil Hanlon. A Hodge decomposition interpretation for the coefficients of the chromatic polynomial. Proc. Amer. Math. Soc. 136 (2008) 3741-3749. MR 2425711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donald W. Barnes and Larry A. Lambe. Correction to ``A fixed point approach to homological perturbation theory". Proc. Amer. Math. Soc. 129 (2001) 941-941. MR 1802006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Hovey, John H. Palmieri and Neil P. Strickland. Axiomatic stable homotopy theory. Memoirs of the AMS 128 (1997) MR 1388895.
Book volume table of contents   

[17] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF

[19] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1